# SDR IXXA20191029019

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

IN CRUISE AT FL360, EICAS MSGS CABIN ALT AND CAB AUTO INOP. CREW REPORTS CABIN ALTITUDE AROUND 12,000 PLUS FEET, WITH AN ESTIMATED RATE OF PLUS 300 TO 400 INCREASE. CREW NOTED SLIGHT PRESSURIZATION LEAK, DONNED 02 MASKS AND PERFORMED QRH PROCEDURES. BOTH AUTO AND MANUAL ATTEMPTS TO CONTROL GRADUAL CABIN ALTITUDE RISE WERE INEFFECTIVE. CABIN ALTITUDE ROSE TO AN ULTIMATE 15,000 FEET. CREW COORDINATES AIR RETURN WITH WSSS. UPON DESCENT TO 17,000 FEET MEAN SEA LEVEL, CABIN ALTITUDE STABILIZED BELOW 10,000 FEET AND REMAINED FAIRLY STABLE AT AROUND 6,500 FEET CABIN ALTITUDE. NO EMERGENCY DECLARED WITH AIR TRAFFIC CONTROL . FLIGHT LANDED UNEVENTFUL. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
